MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD 5 APP; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

INSULET CORPORATION OMNIPOD 5 APP; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number PT-000664
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient received 2 unsolicited boluses from the device.The patient reportedly noticed one of the uncommanded boluses after hearing the pod making a clicking noise.No impact to the patient's blood glucose levels was reported.Medical attention was not required.The patient was requested to upload data logs from the device for investigation.If additional information is received, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
User-initiated data logs have not been received to date.If user data logs are received, a supplemental report will be submitted with the investigation results.It was reported that the device delivered boluses that were not requested by the patient.We are unable to confirm the reported uncommanded boluses or to determine the root cause.Locked down smartphone: phone_control_ios omnipod software app version: 1.1.6 smartphone operating system: 18.5 smartphone hardware: iphone16.2 cgm sensor type: g6 *please note, that section d is capturing the device identifiers as reported by the complainant.This may not align to the device configuration reported in h11, as this data is pulled from our cloud based on the reported date of event.

Brand Name
OMNIPOD 5 APP
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
thom mcnamara
100 nagog park
acton, MA 01720
9786007000
MDR Report Key22241609
Report Number3004464228-2025-26874
Device Sequence Number9098583
Product Code QFG
UDI-Device Identifier10385083000336
UDI-Public10385083000336
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K231826
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-000664
Device Catalogue NumberM009-S-AP
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/22/2025
Initial Report FDA Received Date06/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient Age44 YR
Patient SexMale